# SDR 97UAL900087

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distrbution
- Condition: Smoke
- Location: Cabin
- Component: Joy, 500702
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GOT SMOKE IN BOTH THE CABIN AND COCKPIT FOR A FEW SECONDS THROUGH THE AIR CONDITIONING SYSTEM.  *S/D*  GASPER FAN AND BOTH COALESCER BAGS WERE REPLACED.  INSPECTED 13TH AND 8TH STAGE DUCTS, OPS CHECK GOOD.
